MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; POSITIONER,COMFORT TOUCH,2-LYR,28CS

Medline Industries, LP MEDLINE; POSITIONER,COMFORT TOUCH,2-LYR,28CS
Catalog Number NON081147
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are not expanding as they should.".
 
Additional Manufacturer Narrative
The customer reported a problem with the headrest positioner, and the items are not expanding as they should; the anesthesia provider has refused to use some of them.Medline quality received 2 ea of the product for evaluation, and visual inspection was conducted with the provided samples.It was found that the items are defective, and the reported concern was confirmed; the suspected root cause is undetermined at this time.The manufacturing site has been notified of this issue, and a retrospective review of the past year for this product indicated that there have been no prior complaints in regard to this issue; the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
POSITIONER,COMFORT TOUCH,2-LYR,28CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50949271
Report Number1417592-2026-54725
Device Sequence Number13167749
Product Code CCX
UDI-Device Identifier40080196413257
UDI-Public40080196413257
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON081147
Device Lot Number294477
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown